# SDR C2XA10RI092

- Difficulty date: June 30, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 27,665 hours, 20,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287580509
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2084 - EWR - DURING ROUTINE INSPECTION, EWR MX FOUND EMERGENCY LIGHT STRIP INOPERATIVE.  MX REMOVED AND REPLACED LIGHT STRIP AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
